Michel Janier, MD; Christine Katlama, MD; Béatrice Flageul, MD; Françoise Valensi, MD; Isabelle Moulonguet, MD; François Sigaux, MD; Denise Dompmartin, MD; Jean Civatte, MD
Hodgkin disease (1) and extranodal high-grade non-Hodgkin lymphomas of the B or non-T phenotype (2) have been reported in patients infected with the human immunodeficiency virus type 1 (HIV-1), but
T-cell lymphomas are exceptional. We report the case of a patient with the acquired immunodeficiency syndrome (AIDS) who developed erythroderma mimicking the Sézary syndrome.
A 25-year-old white homosexual man with a 2-year history of known HIV-1 seropositivity developed a photo-distributed, pruritic, erythematous, and papular lichenoid eruption on the face and dorsal aspect of the hands and forearms in July 1986, a few weeks after the administration of suramin,
Learn more about subscription options.
Register Now for a free account.
Janier M, Katlama C, Flageul B, Valensi F, Moulonguet I, Sigaux F, et al. The Pseudo-Sézary Syndrome with CD8 Phenotype in a Patient with the Acquired Immunodeficiency Syndrome (AIDS). Ann Intern Med. 1989;110:738-740. doi: 10.7326/0003-4819-110-9-738
Download citation file:
Published: Ann Intern Med. 1989;110(9):738-740.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only